Pricing of rainbow options : game theoretic approach
Hucki, Z. and Kolokoltsov, V. N. (Vasiliĭ Nikitich). (2007) Pricing of rainbow options : game theoretic approach. International Game Theory Review, Vol.9 (No.2). p. 215. ISSN 0219-1989Full text not available from this repository.
Official URL: http://dx.doi.org/10.1142/S0219198907001370
The general approach for the pricing of rainbow (or colored) options with fixed transaction costs is developed from the game theoretic point of view. The evolution of the underlying common stocks is considered in discrete time. The main result consists in the explicit calculation of the hedge price for a variety of the rainbow options including option delivering the best of J risky assets and cash, calls on the maximum of J risky assets and the multiple-strike options. The results obtained can be also used in the framework of real options.
|Item Type:||Journal Article|
|Subjects:||H Social Sciences > HB Economic Theory
H Social Sciences > HG Finance
Q Science > QA Mathematics
|Divisions:||Faculty of Science > Statistics|
|Library of Congress Subject Headings (LCSH):||Options (Finance) -- Prices -- Mathematical models, Game theory, Transaction costs, Submodular functions|
|Journal or Publication Title:||International Game Theory Review|
|Page Range:||p. 215|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)